MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-295
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported left side capsular contracture baker grade iii and exchange from textured to smooth due to concern with the product.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, anxiety-product/procedure.
 
Event or Problem Description
Healthcare professional reported exchange due to the patient's concerns with the product with a capsular contracture baker grade iii.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is not related to the device.¿ anxiety-product/procedure: unable to observe as it is not related to the device.Additional observations: ¿ deformation observed.No further actions are required as no manufacturing issues are observed.
 
Event or Problem Description
Patient reported left side capsular contracture baker grade iii and exchange from textured to smooth due to concern with the product.Healthcare professional reported exchange due to the patient's concerns with the product with a capsular contracture baker grade iii.Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key17094206
Report Number9617229-2023-09928
Device Sequence Number20755773
Product Code FTR
UDI-Device Identifier10888628008076
UDI-Public10888628008076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model NumberTRM-295
Device Catalogue NumberTRM-295
Device Lot Number2890563
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer12/11/2023
01/24/2024
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date12/26/2023
01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight58 KG